# SDR 2002UALA01417

- Difficulty date: September 8, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 39,787 hours, 11,694 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STATION 1680 AT APPROXIMATELY LBL 52 UPPER DECK PLATE HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER.
